# SDR SWAA2022090743082

- Difficulty date: August 17, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 27,640 hours, 12,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; DOOR ENTRY SILL WEB HAS CORROSION. / [01] C/W STEP 1...;[02] DRILLED UP NEW WEB IAW SRM 51-40-05.;[03] OK TO INSTALL NEW SILL WEB PER SRM 51-40-02.;[04] GRANTED OK TO CLOSED ON C/A # 3;[05] REMOVED AND INSTALLED FWD CARGO DOOR ENTRY SILL WEB PER SRM 51-40-02.;[06] INSPECTED AS REQUIRED. CORRECTIVE ACTION #5
